# SDR LR7A06183

- Difficulty date: November 9, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 27,416 hours, 12,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 6 CHECK PER JOB CARD HC5321, FOUND LT BOTTOM WHEEL WELL SKIN CRACKED AT FS 597, WL138, LBL40.  REPAIRED SKIN IAW  LAC MEA 382-53-06-097.
